Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Quantitative analysis of clumps in the tidal tails of star clusters
Authors: Just, A.; Berczik, P.; Petrov, M. I.; Ernst, A.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 392
Start Page: 969
End Page: 981
Document Type: Article
ID: 448171.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.